Conservation property of symmetric jump-diffusion processes

Yuichi Shiozawa

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We establish a conservativeness criterion for symmetric jump-diffusion processes generated by regular Dirichlet forms. Using this criterion, we characterize the conservation property in terms of the volume growth of the underlying measure and the growth of the canonical coefficients.

Original languageEnglish
Pages (from-to)519-548
Number of pages30
JournalForum Mathematicum
Volume27
Issue number1
DOIs
Publication statusPublished - Jan 1 2015

Keywords

  • Conservativeness
  • Dirichlet form
  • Jump-diffusion process

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Conservation property of symmetric jump-diffusion processes'. Together they form a unique fingerprint.

  • Cite this